# SDR UIEA2018030400317

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,698 hours, 18,431 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

EICAS FOR THE LT PACK TEMP.  FOLLOWED QRH PROCEDURE IN FLT,  PERFORMED A LT PACK TEMP CONTROLLER BITE TEST ON GROUND,  NO FAULTS NOTED,  OPS CHECKED NORMAL IAW FIM 21-51 FT 808,  NO FAULTS, OPS CHECKED GOOD.
